# SDR CA060728002

- Difficulty date: July 25, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 50,428 hours
- Engine: Pwa JT8D15A
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Rig
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

(CAN) DURING CLIMB THROUGH FL210 AND 6.0 PSID CABIN DIFFERENTIAL THE CARGO DOOR UNSAFE LIGHT INDICATION ILLUMINATED. AIRCRAFT DUMPED FUEL AND RETURNED TO STATION, DURING APPROACH THE CARGO DOOR UNSAFE LIGHT EXTINGUISHED. UPON INSPECTION MAINTENANCE FOUND DOOR CLOSE MICRO SWITCH OUT OF RIG. SWITCH ADJUSTED IAW AEI MM CHAPTER 24 PAGE 26. CONTRIBUTING FACTORS: PRIOR TO DEPARTURE THE AIRCRAFT WAS UNDERGOING THE INCORPERATION OF SB AEI 04-02 REV 1R. CLARIFICATION OF RIGGING PROCEDURES WAS REQUESTED FROM AEI. (TC NR 20060728002)
